MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pgmj.61.715.419

Медицинская библиотека · Postgraduate medical journal · 1985

Ventricular arrhythmias complicating weight reduction therapy in a patient with a prolonged QT interval.

O'Keefe J C, Butrous G S, Dymond D S, Littlejohns P, Peters N, Banim S O

Клинический случайСтатьяПеревод в очереди

Аннотация

Serious ventricular arrhythmias are known to occur in patients with long QT intervals. We describe a case of torsade de pointes occurring in a patient with a prolonged QT interval while taking a 1000 calorie diet, diethylpropion hydrochloride (Tenuate Dospan) and bendrofluazide. In patients with long QT intervals, hypokalaemia and drugs which further delay repolarization may facilitate the development of life threatening arrhythmias.

Для цитирования: O'Keefe J C, Butrous G S, Dymond D S, Littlejohns P, Peters N, Banim S O. Ventricular arrhythmias complicating weight reduction therapy in a patient with a prolonged QT interval.. Postgraduate medical journal. 1985. DOI: 10.1136/pgmj.61.715.419.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.